Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I'm in month 5, which may be my last month on accutane. Things were looking good, till yesterday BAM, i get a zit to the left of my chin. It didn't look so bad yesterday, but after i took a shower, it looked very red and irritated. To treat it tonight, i swabbed some hydrogen peroxide on it, put some anti-bacterial ointment on it, and covered it with a bandaid. I noticed, when i swabbed it with the hydro peroxide, it filled with puss. Is this a bad thing? I didn't pop it, but i put the ointment and bandaid on it. Is this a bad thing? I really don't want the red irritation to be there in a couple of days.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×